# SDR 2A6D20220318001

- Difficulty date: March 18, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N808LF
- Make and model: Snias AS350B3
- Aircraft serial: 4983
- Aircraft time: 3,918 hours, 10,041 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,485 hours, 8,414 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Crossbeam
- Part number: UNK
- Part serial: NA
- Condition: Damaged
- Location: Zone 200
- Part time: 3,918 hours, 10,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE FWD BULKHEAD CROSSBEAM L/H AND R/H CORNERS. CORNERS SEEM TO HAVE BEEN DAMAGED WHILE LOCATING NUTPLATES ON 15 DEGREE BULKHEAD. DAMAGE DIMENSIONS FOR BOTH LH AND RH CORNERS ARE APPROXIMATELY ( .100” L X .020” W X .015” D)
